# SDR REXA2017022200273

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 514670318259S
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL IS GOUGED AND CORRODED ON ANGLE AND SCREW HOLES.  REPLACED THE DORO MID CAP ANGLE AND SILL LOWER INB SUPPORT ANGLE IAW  
SRM 51-42-06, 51-41-02, AND 51-40-11. REINSTALLED PAX DOOR FWD AND AFT ACTUATOR RODS IAW AMM 52-11-05. REINSTALLED ACTUATOR ROD FITTINGS IAW SRM 51-42-21. REPLACED BONDING JUMPER AND ATTACHING HARDWARE IAW AMM 51-80-00. OPS TEST GOOD IAW AMM 52-11-00.
